advertisement
Question
Posted by: Anon | 2010-07-27

Could this be PCOS related?

Hi Doc

Yesterday I have been feeling extremely exhausted, this followed with a migraine, sore throat, and Naseous late the day. I assume that I may be getting my menses later in the week. I drank med lemon last night to help with the headache. However this morning just as I woke up, I started throwing up, except it was yellow. I am not sure if it''s because I drank med lemon. As I always drink med lem, when I have a headache. When I went to the bathroom I discovers that there was brown blood, very little though, so I assume my period may be on it''s way, however I am still feeling naseous. Could this be all related to pcos? I went to my gynae last month, and there is only 3 small cyst in my left ovaries compared to the four big ones I had before that. I have been intimate with my partner, but we always use the pull out method.

I did not get my period since I used cytoklaporon to stop my menses. My gynae also prescribed YAZ for me, but said I should start taking it as soon as I get my period. Should I first wait fo my full menses before I start taking the pill, or can I start today? As I''m not sure if the fresh blood wants to come through, but needs assistance in that lol. I am 21

Kind Regards: Milla

P.S: I apologise for being too. Descriptive and for the long post.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Nausea would not be due to PCOS. You need to wait for a proper period before starting the Pill. Cyclokapron should not stop periods, only make them lighter. Have you checked a pregnancy test?
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-07-31

Nausea would not be due to PCOS. You need to wait for a proper period before starting the Pill. Cyclokapron should not stop periods, only make them lighter. Have you checked a pregnancy test?
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement